# SDR SWIA200616330

- Difficulty date: February 24, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 7,033 hours, 6,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL IN PSP, MAIN CABIN DOOR WOULD NOT OPEN.  CHECKED ALIGNMENT AND RIGGING, LUBED, OPERATED DOOR NUMEROUS TIMES, OPERATIONAL CHECK GOOD.
